Matematychni Studii
Vol. 52, No.2, 2019


A truncation error bound for some branched continued fractions of the special form
Bilanyk I. B.
Formulas of perturbation for one class of pseudo inverse operators
Nakonechniy O. G., Kudin G. I., Zinko T. P.
Idempotent matrices over a duo ring
Bilous A. M.
Properties of analytic solutions of a differential equation
Sheremeta M. M., Trukhan Yu. S.
Extreme problems in the space of meromorphic functions of finite order in the half-plane
Malyutin K. G., Revenko A. A.
Binomial asymptotics for the logarithmic derivative of zero-order entire functions with zeros along curves of regular rotation
Zabolotskyi M. V., Basiuk Yu. V., Mostova M. R.
Some properties of meromorphic solutions of linear differential equation with meromorphic coefficients
Mokhon'ko A. Z., Kolyasa L. I.
A problem of Stanis\l{}aw Saks
Eremenko A.
Homoclinic traveling waves in discrete sine--Gordon equation with nonlinear interaction on 2D-lattice
Bak S. M.
On Rough maximal inequalities: an extension of Fefferman--Stein results
Salim D., Budhi W. S., Soeharyadi Y.
On some classes of demicompact linear relation and some results of essential pseudospectra
Ammar A., Jeribi A., Saadaoui B.
On the spectrum of linear operator pencils
Bouchelaghem F., Benharrat M.
Index, 2019

Matematychni Studii